Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 23, NWS Wilmington, OH

June 13, 2022Pike County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 13, 2022, 7:13 PM EDT for Pike County, Ohio. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 7:13 PM EDT (23:13 UTC)
Expired
Jun 13, 2022, 7:32 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Pike County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:20 PM EDTTSTM WND DMGN Idaho, OHROOF RIPPED OFF A TRAILER. TIME ESTIMATED FROM RADAR.
Jun 13, 7:27 PM EDTTSTM WND DMGPiketon, OHTREES DOWN THROUGHOUT THE CITY. TIME ESTIMATED FROM RADAR.
Jun 13, 7:27 PM EDTTSTM WND DMGWaverly, OHTREES DOWN THROUGOUT THE CITY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:20 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

454 
WFUS51 KILN 132313
TORILN
OHC131-132345-
/O.NEW.KILN.TO.W.0023.220613T2313Z-220613T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
713 PM EDT Mon Jun 13 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Pike County in southwestern Ohio...

* Until 745 PM EDT.
    
* At 713 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Kincaid Springs, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Waverly, Piketon, Pike Lake, Kincaid Springs, Beaver, Pike County
  Airport, Elm Grove, Omega, Buchanan, Givens, Linn, Lake White,
  Idaho and Germany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3899 8280 3904 8329 3918 8328 3919 8312
      3917 8279
TIME...MOT...LOC 2313Z 272DEG 27KT 3910 8322 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KC
4 follow-up statements
356 
WWUS51 KILN 132318
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
718 PM EDT Mon Jun 13 2022

OHC131-132345-
/O.CON.KILN.TO.W.0023.000000T0000Z-220613T2345Z/
Pike OH-
718 PM EDT Mon Jun 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR CENTRAL
PIKE COUNTY...

At 718 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Pike Lake, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Waverly, Piketon, Pike Lake, Beaver, Givens, Elm Grove, Linn, Lake
White, Idaho, Germany and Buchanan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3899 8280 3904 8324 3915 8324 3915 8306
      3913 8279
TIME...MOT...LOC 2318Z 280DEG 33KT 3907 8313 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KC
480 
WWUS51 KILN 132323
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
723 PM EDT Mon Jun 13 2022

OHC131-132345-
/O.CON.KILN.TO.W.0023.000000T0000Z-220613T2345Z/
Pike OH-
723 PM EDT Mon Jun 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHEASTERN PIKE COUNTY...

At 723 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Piketon, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Piketon, Beaver, Givens, Elm Grove and Germany. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3903 8318 3911 8312 3909 8280 3899 8280
TIME...MOT...LOC 2323Z 282DEG 28KT 3904 8308 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KC
663 
WWUS51 KILN 132328
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
728 PM EDT Mon Jun 13 2022

OHC131-132345-
/O.CON.KILN.TO.W.0023.000000T0000Z-220613T2345Z/
Pike OH-
728 PM EDT Mon Jun 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHEASTERN PIKE COUNTY...

At 728 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Piketon, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Piketon, Beaver, Givens and Germany. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3902 8310 3909 8304 3907 8280 3899 8280
TIME...MOT...LOC 2328Z 272DEG 27KT 3904 8303 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

KC
308 
WWUS51 KILN 132332
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
732 PM EDT Mon Jun 13 2022

OHC131-132342-
/O.CAN.KILN.TO.W.0023.000000T0000Z-220613T2345Z/
Pike OH-
732 PM EDT Mon Jun 13 2022

...THE TORNADO WARNING FOR SOUTHEASTERN PIKE COUNTY IS CANCELLED...
                
The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the warning has been cancelled. 
However gusty winds and heavy rain are still possible with this 
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for
Pike County.

LAT...LON 3902 8310 3909 8304 3907 8280 3899 8280
TIME...MOT...LOC 2330Z 272DEG 27KT 3904 8299 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 13, 4:10 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 13, 4:10 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
410 PM EDT Mon Jun 13 2022

.SYNOPSIS...
Strong to severe thunderstorms are possible tonight as embedded
mid level disturbances interact with a very unstable airmass
Hot and humid conditions build in for the middle of the week
with near record temperatures possible. Rain chances increase
toward the end of the work week with a cold front.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Convection is already developing and starting to move
east/southeast into the forecast area this afternoon.

Into the evening, Severe Thunderstorm Watch #354 is in effect
for parts of the region (west central Ohio, parts of the
Whitewater/Miami Valley, the Tri-State, parts of south central
Ohio and northeast Kentucky). Extreme instability is in place
across this area (4000-5000 J/kg MLCAPE). We are waiting to see
if the convection will form a cold pool and propagate southeast
with the 0-3 km shear. If this occurs, damaging winds will be
possible. Still, can not rule out large hail and an isolated
tornado if bowing structures develop. In addition, pwats over 2+
inches will result in efficient heavy rainfall which could
cause some flooding issues. This activity, per some CAMs, should
exit the region between 8 pm and 10 pm. Note: A Heat Advisory
is in effect for the far west/southwest. This may be cancelled
early should thunderstorms appreciably cool the low levels.

For tonight, models continue to indicate that yet another
convectively enhanced mid level disturbance will drop southeast
into the eastern Great Lakes. At the same time, a warm front
will try to pivot northeast. As a low level jet gets going, it
will try to feed unstable air into this feature. This may result
in an MCS or two (depending on CAM solutions). Right now, our
northern and northeast zones will have a threat of more severe
weather should these features move through. Damaging winds will
once again be the primary threat (could be significant). Still,
can not rule out large hail and an isolated tornado.
Additionally, efficient heavy rainfall will be possible that
could result in flooding issues. We will have to watch as some
models try to develop some training convection on the back of
the MCSs as we head into Tuesday morning. This may clip our
northeast zones. It will be very warm and muggy with lows in the
lower to mid 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
An anomalously strong upper level ridge will eventually be
centered over the Ohio Valley on Tuesday. During the warm, the
warm front may be near our northeast border where some lower
level clouds may linger due to the recent convection. Otherwise,
skies will generally clear from west to east, resulting in
mostly sunny skies by afternoon. Very high dewpoints will advect
into the region, between 75 and 80. These dewpoints will
combine with forecast temperatures into the lower to mid 90s to
result in heat index values in the 105 to 110 range. Have
upgraded the Excessive Heat Watch to an Excessive Heat Warning
for the entire forecast area. Some records may be approached,
tied, or broken. Please see the Climate Section below.

For Tuesday night, the mid level ridge will be in place. Under
mostly clear skies, it will be very warm and muggy with lows in
the mid and upper 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Ridge still fairly amplified through the day Wednesday,
providing highs in the low to middle 90s, with dewpoints in the
middle 70s. This will lead to heat index values exceeding 100
degrees yet again for the majority of our CWA, which would hit
Heat Advisory criteria. Take extra precautions throughout the
day. Wednesday night, the ridge starts to breakdown, becoming
more positively tilted. There will be a low end chance for pcpn
Wednesday night, but as of now, majority of the fa should remain
dry. Only have a 20% PoP overnight.

Further breakdown of the ridge on Thursday will allow a trough
to sink southward along with a surface cold front. Still some
inconsistencies amongst global models on timing and amount of
pcpn, but have trended PoPs higher during the day on Thursday.

H5 trough sinks further southward on Friday, providing
northwesterly flow aloft. Cooler and drier air is slow to filter
in, so high temperatures on Friday still expected to reach the
middle 80s to near 90. The remainder of the weekend favors dry
conditions and seasonably cool temperatures.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Low confidence/high impact weather is the story from now until
12Z Tuesday.

Thunderstorms are starting to erupt near a warm front across
central Indiana. It is still unclear how this will evolve over
the next several hours. It may stay scattered, or it could
congeal into a bonafide mesoscale convective system that could
affect most of our terminals late this afternoon into this
evening as they move southeast around a building mid level ridge
to our southwest. For now, will continue with VCTS/CB until a
pattern can be ascertained. If the thunderstorms congeal into an
MCS, appreciable winds may occur. Also, with a very moist
atmosphere, heavy rain is possible which would result in MVFR
ceilings and at least IFR or lower visibilities.

For this evening, convection, however it evolves, should shift
southeast from the terminals. Thereafter, our attention turns to
a convectively enhanced disturbance poised to dive southeast
into the eastern Great Lakes while a warm front pivots northeast
across our region. There have been signals of this also being
another significant MCS which may affect more of central Ohio
overnight. Again, still not enough confidence to go higher than
a VCTS/CB in the terminals. This convection should shift to the
east/southeast late tonight away from KCMH/KLCK toward 12Z. If
the rainfall occurs, some MVFR ceilings may form across central
Ohio. There will be a low love jet feeding into the storms
overnight. This feature will bring a period of non convective
LLWS between 06Z and 12Z Tuesday.

On Tuesday, the mid level ridge will build north into the Ohio
Valley. Despite a hot and humid airmass, this system will
provide for a capping inversion aloft, which without some kind
of forcing, convection is not expected at this time.

OUTLOOK...Thunderstorms possible Thursday into Thursday night.

&&

.CLIMATE...
Record Highs for June 14
CVG: 95 CMH: 94 DAY: 94

Record Highs for June 15
CVG: 96 CMH: 96 DAY: 96

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.
     Heat Advisory until 7 PM EDT this evening for OHZ042-060-070-
     077.
KY...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     KYZ089>100.
     Heat Advisory until 7 PM EDT this evening for KYZ089>096.
IN...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     INZ050-058-059-066-073>075-080.
     Heat Advisory until 7 PM EDT this evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Clark
AVIATION...Hickman
CLIMATE...
Hazardous weather outlook, Jun 13, 7:11 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
711 PM EDT Mon Jun 13 2022

OHZ026-034-035-043>046-052>056-063>065-073-074-150000-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign-
Clark-Madison-Franklin OH-Licking-Fayette OH-Pickaway-Fairfield-Ross-
Hocking-
711 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Central Ohio, South Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Strong to severe storms will quickly move across central Ohio this
evening. Damaging winds is the primary threat.

For the overnight period, The potential exists for more strong to
severe storms to occur. Strong straight line winds are the main
threat, though large hail and an isolated tornado can not be ruled
out. Locally heavy rainfall is possible and may lead to localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and overnight.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-051-060>062-070>072-
077-078-150000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Darke-Miami-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Hamilton-Clermont-
711 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ097>100-OHZ079>082-088-150000-
Bracken-Robertson-Mason-Lewis-Brown-Highland-Adams-Pike-Scioto-
711 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Strong to severe storms will quickly move across south central Ohio
and northeast Kentucky this evening. Damaging winds will be the main
threat.

For the overnight period, the threat for additional storms is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter should already be activated for this evening.

In the hours before

Local storm report, Jun 13, 6:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     1 NNE FAIRFIELD         39.34N 84.54W
06/13/2022                   BUTLER             OH   TRAINED SPOTTER

            LARGE MATURE TREE FELL ON HOUSE NEAR OBERLIN AND HOLIDAY
            DRIVES. TIME ESTIMATED FROM RADAR.

&&

JEG
Local storm report, Jun 13, 6:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 ESE FAIRBORN          39.79N 83.96W
06/13/2022                   GREENE             OH   TRAINED SPOTTER

            TREES DOWN ON XENIA DRIVE. TIME ESTIMATED FROM RADAR.

&&

JEG
Local storm report, Jun 13, 6:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     6 S DOWNTOWN DAYTON     39.68N 84.21W
06/13/2022                   MONTGOMERY         OH   AMATEUR RADIO

            LARGE TREE BLOCKING SOUTHBOUND LANE OF LAMME ROAD. TIME
            ESTIMATED FROM RADAR.

&&

JEG
Local storm report, Jun 13, 6:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     KSGH SPRINGFIELD APT    39.84N 83.84W
06/13/2022  M49 MPH          CLARK              OH   ASOS

&&

JEG
Local storm report, Jun 13, 7:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             BETHEL                  38.96N 84.08W
06/13/2022  M0.50 INCH       CLERMONT           OH   TRAINED SPOTTER

&&

JEG
Local storm report, Jun 13, 7:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             5 N GEORGETOWN          38.94N 83.90W
06/13/2022  E0.75 INCH       BROWN              OH   TRAINED SPOTTER

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:01 PM EDTSpecial Weather StatementILNClark29 min
Jun 12, 8:27 PM EDTSpecial Weather StatementILNMadison33 min
Jun 12, 9:40 PM EDTSpecial Weather StatementILNFayette35 min
Jun 12, 11:21 PM EDTRiver Flood WarningILNClark5 hr
Jun 13, 3:21 AM EDTExcessive Heat WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more12 hr
Jun 13, 12:41 PM EDTHeat AdvisoryILNButler, Darke, Hamilton, Preble6 hr
Jun 13, 3:41 PM EDTExcessive Heat WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more52 hr
Jun 13, 4:42 PM EDTAreal Flood AdvisoryILNButler, Preble3 hr
Jun 13, 4:59 PM EDTSpecial Weather StatementILNButler31 min
Jun 13, 5:03 PM EDTSevere Thunderstorm WarningILNDarke, Preble42 min
Jun 13, 5:08 PM EDTSevere Thunderstorm WarningILNButler, Preble52 min
Jun 13, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatILNHamilton59 min
Jun 13, 5:20 PM EDTFlash Flood WarningILNButler, Preble3 hr
Jun 13, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatILNButler, Montgomery, Preble, Warren65 min
Jun 13, 5:27 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClermont, Hamilton63 min
Jun 13, 5:38 PM EDTAreal Flood AdvisoryILNButler, Preble, Warren3 hr
Jun 13, 5:44 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClermont61 min
Jun 13, 5:45 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClinton, Greene, Warren60 min
Jun 13, 5:51 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren3 hr
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland65 min
Jun 13, 6:08 PM EDTFlash Flood WarningILNButler, Preble3 hr
Jun 13, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClark, Clinton, Fayette, Highland, Madison, Ross63 min
Jun 13, 6:19 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton3 hr
Jun 13, 6:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown61 min
Jun 13, 6:43 PM EDTAreal Flood AdvisoryILNGreene, Montgomery3 hr
Jun 13, 6:47 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway, Pike, Ross58 min
Jun 13, 6:58 PM EDTSevere Thunderstorm WarningILNBrown, Clermont32 min
Jun 13, 7:00 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto60 min
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross66 min
Jun 13, 7:35 PM EDTSevere Thunderstorm WarningILNScioto55 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.